# SDR HEEA075482

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 19,314 hours
- System (JASC): 3434 · Marker Beacon System
- Part: Sensor
- Part number: 066301201
- Part serial: 9589
- Condition: Broken
- Location: Marker Beacon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SENSOR BROKEN. PERFORMED PRELIMINARY INSPECTION.  FOUND V101 PHOTOCELL BROKEN OFF.  REPLACED.  REPAIRED.  ALSO INSTALLED 3 LIGHT HOODS.  BENCH CHECK GOOD.
